advertisement
Question
Posted by: JDW | 2009/09/21

Muscle pains.

I had an operation in February 2009 to remove TB lymph nodes from my pancreas...I had an IV containing electrolytes 24/7 for about 4 weeks and was on morphine every 6 hours for roughly 2 weeks.....7 months since the operation in have severe pains in my muscles in my arms. To the extent it' s painful to move or get dressed. Even driving.

Regards

JDW

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JDW
Please see your doctor - this should not be due to the ivi still - you may have something else wrong like a nerve pinching in your neck.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement